IIUM Repository (IREP)

Items where Subject is "Q Science > QA Mathematics > QA155 Algebra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type
Jump to: A | B | H | S
Number of items at this level: 5.


Ahmad, Houida and Bekbaev, Ural and Rakhimov, Isamiddin (2017) Classification of two-dimensional Jordan algebras. In: 13th IMT-GT International Conference on Mathematics, Statistics and their Applications (ICMSA 2017), 4-7 Dec 2017, Sintok, Kedah.

Al-Dabbagh, Sufyan Salim Mahmood and Sulaiman, Alyaa Ghanim and Alshaikhli, Imad Fakhri Taha and Al-Enezi, Khalid Abdulkareem and Alenezi, Abdulrahman Yousef (2018) Improving the cost factor of DLBCA lightweight block cipher algorithm. Indonesian Journal of Electrical Engineering and Computer Science, 10 (2). pp. 786-791. ISSN 2502-4752


Bekbaev, Ural (2018) A note on a separating system of rational invariants for finite dimensional generic algebras. In: 4th International Conference on Mathematical Applications in Engineering 2017 (ICMAE'17), 8th – 9th of August 2017, Kuala Lumpur, Malaysia.


Houida, Ahmed and Bekbaev, Ural and Rakhimov, Isamiddin (2018) The automorphism groups and derivation algebras of two-dimensional algebras. Journal of Generalized Lie Theory and Applications, 12 (1). pp. 1-9. ISSN 1738-4337


Sirunyan, A. M. and Tumasyan, A. R. and Adam, Wolfgang and Ambrogi, Federico and Asilar, Ece and Md. Ali, Mohd. Adli (2018) Measurement of differential cross sections in the kinematic angular variable ϕ * for inclusive Z boson production in pp collisions at √s=8 TeV. Journal of High Energy Physics, 2018 (3). pp. 1-43. ISSN 1029-8479

This list was generated on Sat Dec 15 18:08:48 2018 +08.